# SDR CALA2017121104384

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 83,797 hours, 14,951 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT OILY SMELL NOTED ON PREFLIGHT AND ON  APPROACH IN COCKPIT . INVESTIGATED NO OIL LEAKS OR EVIDENCE OF LEAK. DID NOT SMELL OIL SMELL. GOOD FOR SERVICE
